New and needing advice please

Discussion in 'Introductions' started by roxychick, Feb 11, 2014.

  1. roxychick

    roxychick New Member
    Registered

    Joined:
    Feb 11, 2014
    Messages:
    1
    Likes Received:
    0
    Hi im 23years old im 155cm and 65 kg. Today is my 4th day on these pills. On day one i had cotton mouth and was a bit light headed and giggle (much like you do after a couple of drinks), i ate meals as normal but felt full after 2 bites. First night i couldn't sleep until 3am and then i woke at 4am and that was the start of day 2. Day 2 was fine in the morning but i forgot to eat breakfast and lunch as i had more energy then usual and powerd threw meal times to continue my house work as i was so excited that i could possibly do it all in one day (i have 2 small children and i dont have the energy to keep up with them and do all the house work so some things like laundry dont get done every day) 3o'clock came and my husband had to go out and i had come across the wii fit while cleaning out wardrobes so i thought i would set it up and have a go. After an hour on there i felt exhausted. So i rested but had a terrible head ache and felt nausea and again couldnt sleep that night but managed 2am -5am this time.
    Day 3 i woke with a head ache and nausea again. After drinking about 2l of water i managed to get a 30min nap in and woke feeling pretty good Aslong as i drink plenty of water the headache keeps at bay. But after about 15min all energy disapwared and i could not hold my self up the nausea was back i rested for maybe 20min and was ok again my husband suggested having something to eat so i had a handful of grapes. I am finding my brain forgets to eat but i can feel my tummy grumble. i feel exhausted physicaly but my brain just wont switch off at night. Ive never really been an over eater i have no problem saying no to junk food but i feel like the effect i am getting from this medication is only an appitite suppresent and no energy boost at all.i was hoping to get some extra energy so i could start exercising as i am just so exhausted from playing and looking after the kids keeping the house practiculy spotless for my husband every day that i cant modivate myself to exercise at the end of the day and i feel terrible for ignoring my kids these last few days but i am just so tired i feel like im going to colapse. And the heart pulpatations are happening 3-4 times a day
    Should i stop taking tgese pillsor will i get usex to then soon?
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello, Roxychick!
    First problem I saw in your post is that you don't eat enough. Hence your headaches and exhaustion, that's for sure. You see, diet pills are ok, you may have this appetite suppression effect and energy boost like you've said. But only if you follow certain rules.

    First of all, let me ask you: if you " never really been an over eater i have no problem saying no to junk food..." why did you start Duromine anyway? I mean, considering your measurements and age, I don't see much problem of losing extra weight on your own. You're not obese.

    Secondly, if you still decide to take the pills, ok then you should force yourself to diet properly at least. I can understand that hard home work, looking after the children, husband, cleaning, cooking, etc. But you probably don't have enough information about the pills. They only work (I mean weight loss effect) when a person lives actively. As I mentioned earlier, Duromine is an appetite suppressant, so that a person can stop eating extra food. But the actual weight loss comes with physical exertion only! So if you only eat smaller potions your excess weight won't go away. You need to exercise your body somehow. Yes, yes I remember you've said you don't have enough energy for that. Well, that's because you "forget to eat" and simply your body don't get fuel for that. What did you expect? Duromine is no Red bull LOL, though some users write it does give them much energy))) You are the only one to decide if you can do it or not. If you feel you can't, then you better stop taking the pills. But you can try at least, because such side effects usually pass within a wekk maximum.

    I'm not lecturing you here, no way. I only want to help you understand what you do wrong. And daily headaches ain't normal. Plus your lack of sleep (though this is pretty normal for Duromine during the first week). All that makes you very tired, I know. So, please try to schedule a diet, that is 3-4 meals daily. No, it's not too much, trust me. Just small portions, or 3 main meals and couple of snacks with fruit or nuts. If you "forget" to eat, you can set a reminder on your cell phone, or make notes somewhere, like on the fridge. One of our users made a daily menu, laminated it and put on the fridge door. Seriously, why not?;) If this helps to stay on track.
    And of course, it would be better for you to start walking at least. 30 minutes of everyday walk helps. Especially when you have children. Fun+good.
    Hope this loooong letter will help you somehow and let me know if you need more advice. Good luck and God bless your family!
     
    Stonie likes this.
Loading...